My fiance checked in today to a detox/rehab center so he can get off of oral extended relief morphine and oral liquid morphine. This is because of a multi-year quest to have relief from horrible wrenching stomach pains, ibs-like symptoms, nausea after every meal. He has had such a terrible time with unrelenting pain since 2005 when he lost 250 lbs - going from 480 lb to now 260. Great success, besides these major pain and health issues he has had since 2006 to present. Im scared for him, because he will have this pain indefintely as far as I understand it. They have not be able to determine pain source after multiple examinations of the digestive system. He has been over using his drugs, all types of narcotics, from starting with vicadin to abusing most recently morphine to get relief. Im wondering if anyone has been thru this ... Can anyone relate to this ... Has anyone had this type of physical reaction after rny surgery? What was your treatment? Mayo Clinic in Arizona had a study that actually verified that he is not alone in these symptoms, and other people are dealing with this. I can't get a copy of the Mayo study to show his doctors. And obviously, he has a problem with using medications exactly as prescribed. Any advice and hope would be deeply appreciated. Thanks.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...